# SDR SWIA201744029

- Difficulty date: November 4, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 37,305 hours, 34,078 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FLOORBEAM ANGLE ATTACHED TO BS 621 BULKHEAD, RBL 43.  REPLACED THE ANGLE IAW REO AND SRM.
